# SDR 2007UALA02996

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 47,798 hours, 16,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO VIBRATION IN THE AFT GALLEY FLOOR.     CREW REPORTS NO WATER PRESS IN ALL GALLEY AND LAVS.  ALSO REPORT VIBRATION IN AFT GALLEY FLOOR AREA , CHECKED EXTERIOR SERVICE PANEL DOOR FOR SECURITY AND VERIFIED THAT SERVICE HANDLE WAS FULLY CLOSED AND NO AIR WAS DUMPING OVERBOARD.  FOUND WATER FILL VALVE HANDLE IN THE OPEN POSITION WITH DOOR CLOSED.  RE-SERVICED PER UA ENGINEERING SPECIFICATIONS.
